My mother (60 yrs) has low RBC count 3.4 millions
Seems like anxiety disorder.
Thanks for the query.
I have gone through your query and your reports thoroughly.
The symptoms you have mentioned more likely suggestive of anxiety disorder rather than any organic disease,
However we have to rule all other possibilities before labelling it as anxiety. She can get an ultrasound and endoscopy to rule out disorders associated with her bowel,
RBC count of 3.5 million is not that much significant and all other parameters are normal. You can repeat the blood count to rule out chronic anemia also.
If symptoms persists she can try low dose of anti anxiety meds like clonazepam also.
Keep her motivated and avoid unwanted stress and anxiety.
Wishing all the best.
Yesterday I have attached the report which was taken two month ago but today I have attached report of blood and ECG which was done one week ago. Doctor here in XXXXXXX checked up and said that minor infection in heart which can be cure by antibiotic medicine and at last he said that my mother has some mental anxiety. Now my mother does not sleep without medicine for depression, anxiety and sleep (DUXEL 20). But this medicine have side effect. It can cause diarrhea. Can it be replaced with any other medicine or ayurvedic medicine? Doctor also gave ferrous Ascorbate and zinc tablet for increase RBC, Calcium and Vitamin D3, Telmisartan-Amlodipine for control high blood pressure with one tablet for acidity. So please check today's report and should I give Revital h for increasing mental strength and immunity power?
I have gone through your new reports,
The hemoglobin and platelet count is slightly on a lower side. She can take iron supplements, If the values keep falling she has to consult a physician and plan for a peripheral smear and bone marrow examination.
She can continue her routine drugs and revital can also be taken,
Duxel is a brand name of duloxetine and she can continue it without any concerns. Diahrrea is a rare side effects and if she could not tolerate the side effects she can switch to drugs like SSRI.
wishing all the best.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for rashes on the back
- What causes thinning of the nails due to vitamin deficiency?
- What does my PSA test report indicate?
- Suggest treatment for urinary incontinence in a person with COPD
- What are the signs and symptoms of gastroenteritis?
- Suggest treatment for persistent urinary tract infection
- What causes difficulty in urinating while suffering from prostrate...
- Suggest treatment for chest pain when diagnosed with gastritis
- Can intake of Avil cause any harm?
- How is an angioplasty procedure done?